# SDR DXTA2025121506115

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20812
- Aircraft time: 7,237 hours, 4,223 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 700407022
- Part serial: P136248
- Condition: Sparks
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: C, E

## Discrepancy

DURING TAKEOFF ROLL AT APPROX 80KTS FELT ACFT YAW TO LT & SHAKING.  ABORTED TAKEOFF.  EXITED THE RUNWAY, GOT A RED LT ENGINE EXCEEDANCE CAS MESSAGE.  ATC TOLD US HE SAW SPARKS COMING OUT OF ENG.  STARTED APPROPRIATE CHKLST GOT LT ENG FLAME OUT CAS MESSAGE.  SAW LT ITT GO AS HIGH AS 1235.   VISUAL INSP SHOWED NO DAMAGE OR FLUID LEAKS. ACFT ROLS SHOWED BOTH ENGS NORMAL OIL LEVELS.  LT ENG HIGH ITT & EXCEEDANCE. COMPLETED GENERAL VISUAL INSP OF LT ENG, FOUND EXHAUST LPT BLADES DAMAGED & DEBRIS IN EXHAUST.  INSTALLED ENG S/N P145439 TO NR 1 IAW LMM 72-05-22 & BD-100 AMM 71-00-01-400-801. SERVICED ENG & ATS WITH OIL. IAW LMM 72-05-22 & AMM 71-00-01-400-801. . ALL POST INSTALLATION RUNS & LEAK CHKS PERFORMED.
